The Annals of Mathematical Statistics

Two Comments on "Sufficiency and Statistical Decision Functions"

R. R. Bahadur and E. L. Lehmann

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 26, Number 1 (1955), 139-142.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728604

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728604

Mathematical Reviews number (MathSciNet)
MR67442

Zentralblatt MATH identifier
0065.12103

Citation

Bahadur, R. R.; Lehmann, E. L. Two Comments on "Sufficiency and Statistical Decision Functions". The Annals of Mathematical Statistics 26 (1955), no. 1, 139--142. doi:10.1214/aoms/1177728604. http://projecteuclid.org/euclid.aoms/1177728604.


Export citation